# SDR ASAA2013033194311

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,848 hours, 6,258 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COLD SOAKED, START ATTEMPT FAILED DUE TO APU FAULT.  FAULT LIGHT REMAINED ILLUMINATED, START WAS ATTEMPTED AT 38,000 FT.  INTERROGATED CDU MAINT MESSAGE 49-31016 INDICATED- OVERTEMP SHUTDOWN.  REVIEW OF APU REPORT 34 DATA SHOWS APU START SWITCH WAS NOT SELECTED TO OFF AFTER APU CSS ATTEMPT WITH FAULT LIGHT.  IF THE APU SWITCH IS NOT SELECTED OFF AFTER FAULT LIGHT ILLUMINATION, THE FAULT LIGHT WILL REMAIN ILLUMINATED.  THE APU FAULT LIGHT WILL EXTINGUISH IN 5 MINUTES WHEN THE APU SPEED IS LESS THAN 7 PERCENT, THE APU SWITCH IS OFF, THE APU CDU BITE IS OFF AND THE APU FUEL SHUTOFF VALVE IS CLOSED.  CSS RULED INCOMPLETE. UNABLE TO DUPLICATE DEFECT. PERFORMED APU STARTING AND OPERATION IAW MM 49-11-00-860-801 AND APU OPS TEST IAW MM 49-11-00-710-801 3 TIMES - ALL TESTS PASS.
